Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 70, Issue 2 (2005), 360-378.
Up to equimorphism, hyperarithmetic is recursive
Two linear orderings are equimorphic if each can be embedded into the other. We prove that every hyperarithmetic linear ordering is equimorphic to a recursive one.
On the way to our main result we prove that a linear ordering has Hausdorff rank less than ω₁CK if and only if it is equimorphic to a recursive one. As a corollary of our proof we prove that, given a recursive ordinal α, the partial ordering of equimorphism types of linear orderings of Hausdorff rank at most α ordered by embeddablity is recursively presentable.
J. Symbolic Logic, Volume 70, Issue 2 (2005), 360-378.
First available in Project Euclid: 1 July 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Montalbán, Antonio. Up to equimorphism, hyperarithmetic is recursive. J. Symbolic Logic 70 (2005), no. 2, 360--378. doi:10.2178/jsl/1120224717. https://projecteuclid.org/euclid.jsl/1120224717